# SDR GTIA2022021436281

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 22,034 hours, 9,638 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR SELECTED UP GEAR DID NOT RETRACT, GEAR DOORS REMAINED OPEN. ECAM HYD G RSVR LO LVL. PERFORMED ECAM ACTIONS, TURNED ENG 1 PUMP OFF AND PTU OFF. SPEED REMAINED 190 KTS AND BELOW--
